Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 245-254

Nonsmooth analysis approach to Isaac's equation

Institute of Mathematics, Agricultural & Pedagocical University, Siedlce 08-110, Poland

Received 14 November 1991; Revised 17 October 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leszek S. Zaremba, “Nonsmooth analysis approach to Isaac's equation,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 245-254, 1993. doi:10.1155/S0161171293000286